# SDR ASOA2014071010843

- Difficulty date: June 19, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FAILED HANDLE PULL TEST MAX FORCE 35LBS TEST PULLED 48.  LUBED GALLEY SERVICE DOOR AND COMPLIED WITH FUNCTIONAL TEST OF GALLEY SERVICE DOOR IAW AMM 12-20-52-640-801 & 52-41-00-720-801 FUNCTIONAL TEST GOOD.
